Visine /ˌvaɪˈziːn/ is a brand of eye drops produced by Johnson & Johnson. Johnson ... pressure; Possible coma · Seizures and tremors. Anyone ingesting Visine should get medical attention or contact a poison control center immediately.
In 1996, a two-year-old child who ingested at most 2 to 3 mL of Visine eye drops became dangerously lethargic and unresponsive to every stimulus except deep ...
Jan 31, 2017 ... Read our article and learn more on MedlinePlus: Tetrahydrozoline poisoning.
Jul 23, 2013 ... A Wisconsin woman was jailed for 90 days for repeatedly poisoning her roommate's water with Visine in 2011, confessing that she got the idea ...
Mar 25, 2013 ... Eye-drop poisoning is more routine you might think. Wired Science blogger Deborah Blum explains why a bottle of Visine can be dangerous.
The active ingredient in eye drops such as Visine is tetrahydrozoline HCI. Ingesting this substance can lead to a variety of harmful side effects such as ...
Oct 25, 2012 ... The cases of accidental ingestion reviewed by FDA occurred in children 5 .... depression following accidental ingestion of Visine eye drops.
Mar 11, 2013 ... While the Visine spike is commonly thought to cause a few hours of explosive diarrhea, ingesting Visine can be more detrimental. According to ...
Mar 22, 2013 ... According to investigators, the victim had ingested about 20 bottles of the eye drops after drinking Visine-laced tea and coffee from July through ...